It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-19-2007, 07:34 AM   #1
Senior Member
(female)
 
Join Date: Apr 2005
Posts: 177
4dad HB User4dad HB User
Question-unexplained bruising

Hello,

I've recently been diagnosed with DDD. My MRI showed moderate to severe DDD in the L5/S1 region with a large bulging disk. It is pressing on a nerve which is causing me problems in my left leg and now a little on the right. I've tried to be so careful with my back since this diagnosis but for some reason it is getting worse. I have a lot of pain in my left calf that is almost spasmotic. I see a neurosurgeon on Tuesday but in the meantime I'm scared about all this tingling. Another new symptom I noticed is unexplained bruising on my left leg. One is near the bottom of my left buttock and the others blotchy looking on my thigh and in the calf where I'm having the pain. I read another post that mentions bruising can be from ibuprofen. I have been taking some of it, a generic brand. I usually take Motrin which has never caused me trouble so I'm suspicous of it. It is strange though that I have no bruising on the right side. Does anyone know what this bruising could be about? Is it also unsafe for me to walk outside for some exercise with this condition? My doctor said I needed to call them only if I experienced constant numbness or weakness in my leg and said only to be careful lifting things. Any advice would be greatly appreciated! I'm so depressed. I used to exercise and now I can do nothing. I'm in a lot of pain if I do simple things.

Thanks.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety Causing me to Question Relationship? KMH1339 Anxiety 5 07-11-2010 08:48 AM
question on pulse/bp wolverinete High & Low Blood Pressure 3 04-23-2010 02:38 PM
Question Glyburide tracker77 Diabetes 0 04-23-2010 10:16 AM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



WebDozer (269), jennybyc (197), Realhousewife (42), kenzibenzi (33), NJ Ldy (32), SpineAZ (31), frenchfri1003 (21), teteri66 (19), ladybud (19), feelbad (18)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 02:44 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!